# SDR DXTA200500901

- Difficulty date: August 15, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 2,492 hours, 1,853 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 25UM981
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE LEFT MAIN GEAR WOULD NOT RETRACT WITH ASSOCIATED RED GEAR UNSAFE LIGHT ILLUMINATED ON PANEL.  REMOVED AND REPLACED LT SEQUENCE VALVE LINK AND TWO BUSHINGS IAW HAWKER 800XP 32-30-00.  OP'S CHECK GOOD.
